# SDR LR7A08065

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,961 hours, 25,591 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Mount Bracket
- Part number: 3779101
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC2111, FOUND CARGO AIR CONDITION AUX VENT DUCT MOUNTING BRACKET CRACKED.  WELD REPAIR ACCOMPLISHED IAW LAC MEA 382-21-08-032.
